Skip to main content

Research Repository

Advanced Search

Horospherical means and uniform distribution of curves of constant geodesic curvature

Karp, L.; Peyerimhoff, N.

Authors

L. Karp



Citation

Karp, L., & Peyerimhoff, N. (1999). Horospherical means and uniform distribution of curves of constant geodesic curvature. Mathematische Zeitschrift, 231, 655-677. https://doi.org/10.1007/pl00004745

Journal Article Type Article
Publication Date 1999
Journal Mathematische Zeitschrift
Print ISSN 0025-5874
Publisher Springer
Peer Reviewed Peer Reviewed
Volume 231
Pages 655-677
DOI https://doi.org/10.1007/pl00004745